Research Repository

Optimality of Barter steady states

Duc, François and Ghiglino, Christian (1998) 'Optimality of Barter steady states.' Journal of Economic Dynamics and Control, 22 (7). pp. 1053-1067. ISSN 0165-1889

Full text not available from this repository.


In the present paper, the issue of the existence of optimal barter steady states is addressed in a stationary overlapping generations model with many commodities and many different long-lived consumers. A general characterization of the individual endowments leading to an optimal barter steady state is obtained. The result, which is a generalization of Benveniste and Cass [Journal of Political Economy (1986) 94, 402-407], is obtained as a corollary of an unpublished result of Cass 1982 (unpublished manuscript).

Item Type: Article
Uncontrolled Keywords: overlapping generations; optimality; steady states; long-lived consumers
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences
Faculty of Social Sciences > Economics, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 16 Jul 2012 17:58
Last Modified: 18 Aug 2022 11:28

Actions (login required)

View Item View Item